Table of Contents
ISRN Applied Mathematics
Volume 2014, Article ID 791418, 6 pages
http://dx.doi.org/10.1155/2014/791418
Research Article

Mathematical Model of Stock Prices via a Fractional Brownian Motion Model with Adaptive Parameters

School of Mathematics, Institute of Science, Suranaree University of Technology, Nakhon Ratchasima 30000, Thailand

Received 13 February 2014; Accepted 30 March 2014; Published 7 April 2014

Academic Editors: F. Sartoretto and C. Zhang

Copyright © 2014 Tidarut Areerak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Black and M. Scholes, “The pricing of options and corporate liabilities,” Journal of Political Economy, vol. 81, no. 3, pp. 637–654, 1973. View at Google Scholar
  2. F. Black and M. Scholes, “Taxes and the pricing of options,” Journal of Finance, vol. 31, no. 2, pp. 319–332, 1976. View at Google Scholar
  3. R. C. Merton, “Theory of rational option pricing,” The Rand Journal of Economics, vol. 4, pp. 141–183, 1973. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. B. Mandelbrot and J. W. van Ness, “Fractional Brownian motions, fractional noises and applications,” SIAM Review, vol. 10, pp. 422–437, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. E. Alòs, O. Mazet, and D. Nualart, “Stochastic calculus with respect to fractional Brownian motion with Hurst parameter lesser than 1/2,” Stochastic Processes and their Applications, vol. 86, no. 1, pp. 121–139, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. T. H. Thao, “An approximate approach to fractional analysis for finance,” Nonlinear Analysis: Real World Applications, vol. 7, no. 1, pp. 124–132, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. Wilmott, Paul Wilmott on Quantitative Finance, John Wiley & Sons, Chichester, UK, 2006.
  8. R. Seydel, Tools for Computational Finance, Springer, Berlin, Germany, 2002. View at MathSciNet
  9. T. H. Thao and T. T. Nguyen, “Fractal Langevin equation,” Vietnam Journal of Mathematics, vol. 30, no. 1, pp. 89–96, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet